Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the cause of recurring headaches and nosebleeds along with stomach pain in an 9 year old ?

My son has had many headaches over the past 4 years and he s only 9. he has had nosebleeds at lest 4 times and once while he was sleep that one was the worse. Him being fatigue has always been an issuse as well as latley his upper tummy is hurting him. Can someone please let me know what they think. We stay in tampa fl and have 3dogs and 2guinepigs he also has asthma I hope that helps any.
Asked On : Tue, 10 May 2011
Answers:  3 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Since it is a long standing problem, it is advisable to visit a multispeciality set up where you can get the advice from a pediatrician, neurologist as well as an ENT specialist, if required.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Anesthesiologist Dr. Neetika Soni's  Response
there r so many causes of headaches but in children the diagnosis should be made early as it is uncommon to have frequent headaches at this you should see a pediatrician or a neurologist.
Answered: Fri, 1 Jul 2011
I find this answer helpful
  User's Response
About the headaches all i can think of is migraines which you can get nose bleeds from, the stomach pains im not sure what it can be cause by. Migraine medication and anti-acid is what has helped my friends. Im only answering on my experience with friends who have had the same symptoms. id go to a doctor thou to see if their is really something wrong.
Answered: Tue, 10 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor